Announcement

Collapse
No announcement yet.

My wife is giving up...

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    UPDATE!!!

    My wife has ceased taking her one-a-day women's as of June 4, and she has not had any nausea since! Thanks PB forumers!!!

    Comment


    • #32
      That is wonderful!
      Even if you fall flat on your face, at least you're moving forward!

      Comment


      • #33
        Wow! Congratulations!

        Stats as of 3/1/12:
        5'10" female, 38 y/o
        Currently 140 lbs., approx 25% body fat
        WEIGHT GOAL: lose a bit more body fat and tighten up the rear end...basically, I want to look great naked. Everywhere else is looking great, but my ass/hips/thighs are being a bit stubborn. TMI?
        DAILY MACRO TARGETS: Cal: 1,857. Protein: 100g (400cal). Carb: 75g (300cal). Fat: 128g (1156cal).
        EXERCISE GOAL: incorporate 2-3 strength training sessions and 1 sprint session per week.

        Comment


        • #34
          Yey!
          Wth are they putting in those pills that makes everyone sick?
          Calm the f**k down.

          Comment


          • #35
            Yea! Now she can continue on the path to wellness.
            Primal Cyclist - No Brakes, No Gears, No Handlebars, One Wheel, No Problem

            Comment


            • #36
              Awesome! Good to hear it was something simple to fix!
              My Fitday Journal

              Comment


              • #37
                LOL... see we're helpful sometimes! :-)

                Sometimes it's the iron. I myself, can't take any iron except time-release or I immediately get sick. Or it could be the fillers-- some of those vitamins put wierd stuff (including corn starch) in them and some people have reactions.
                sigpic "Boy I got vision and the rest of the world is wearing bifocals" - Butch Cassidy and the Sundance Kid

                Comment


                • #38
                  that iron apparently doesn't do a body good. Glad to hear it!
                  boom.

                  Comment


                  • #39
                    I had to take Iron for a while, as my crit was 28, even though I was eating red meat 2-3 times a day (I was on Atkins, and when my MD told me to eat more meat, I said, "That would not be possible unless I start having meat for snacks.") Anyway, I had such terrible nausea from the supplement. Once I made the mistake of taking it an hour before I got on the treadmill and you would have thought I had eaten a bad oyster. Nausea and vomiting for hours. I finally got a Mirena to deal with the cause of all the blood loss, and got rid of the iron supplements. And voila, no more nausea.That reminds me, it's time to go back get my hematocrit rechecked.

                    Anyway, I'm glad your wife discovered the root of the problem and will be able to keep up this healthy lifestyle.
                    Il faut vivre et non pas seulement exister.

                    Comment

                    Working...
                    X